Translator Disclaimer
June 2021 On 2-adic Lie Iterated Extensions of Number Fields Arising from a Joukowski Map
Yasushi MIZUSAWA, Kota YAMAMOTO
Tokyo J. Math. 44(1): 69-82 (June 2021). DOI: 10.3836/tjm/1502179321

Abstract

We construct a special $2$-adic Lie extension of a number field as an iterated tower by a conjugate of Joukowski map. If the number field is totally real, the unramified Iwasawa module over such a $2$-adic Lie iterated extension is conjecturally pseudo-null under Greenberg's conjecture for all intermediate cyclotomic $\mathbb{Z}_2$-extensions. We give some examples of such $2$-adic Lie iterated extensions with pseudo-null Iwasawa modules.

Citation

Download Citation

Yasushi MIZUSAWA. Kota YAMAMOTO. "On 2-adic Lie Iterated Extensions of Number Fields Arising from a Joukowski Map." Tokyo J. Math. 44 (1) 69 - 82, June 2021. https://doi.org/10.3836/tjm/1502179321

Information

Published: June 2021
First available in Project Euclid: 13 October 2020

Digital Object Identifier: 10.3836/tjm/1502179321

Subjects:
Primary: 11R23
Secondary: 11R29, 11R32

Rights: Copyright © 2021 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 1 • June 2021
Back to Top